# SDR UPS99828383

- Difficulty date: January 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N713UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46014
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 97532978
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, RT WING L/E INBD SIDE OF THE XS 520.168 RIB, THE VERTICAL ANGLE IS CRACKED AT THE LWR END.  REMOVED, FABRICATED, AND REPLACED ANGLE IAW DWG 9753297 AND SRM 51-1-20D.
